Help with using progesterone continually

by Shari

Hello. I have been using 800mg of progesterone during the luteal phase of my cycle for about 2 years. I love, love, love it. However, I become miserable for the first 2 weeks of my cycle when I am not using it (terrible insomnia, bloating, no energy). I tried using progesterone then (in a lower dose), too, in hopes of stopping ovulation and to become more level hormonally. It doesn't help. It just seems to mess everything up. Any suggestions? I still ovulate regularly.

Comments for Help with using progesterone continually

Click here to add your own comments

Oct 10, 2013
Help with using progesterone continually
by: Wray

Hi Shari I love your enthusiasm about progesterone, I love it too. I think the reason it didn't help in the first two weeks was lowering the amount you used. Please don't do this as it allows oestrogen to rise. Continue using the same amount throughout the month, through any bleeding too, for about 2-3 months or until stable. I would hope this does help. Let me know if it does. And please have a vitamin D test done, it's so important to get this high. To low a level reduces the benefits of progesterone. Magnesium is an important cofactor too. You might find if you get it high, you can reduce the amount of progesterone you're using. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...